# SDR AU960411

- Difficulty date: March 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 310R
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Spring
- Part number: 50410051
- Condition: Broken
- Location: Lg Ext-Retract S
- Component: Cessna, LHMLGSTRUT
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(AUS) LH MAIN LANDING GEAR DOWNLOCK SPRING BROKEN
